# SDR SWI2025F00221

- Difficulty date: December 15, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL ATTACH ANGLE FS565 TO FS 581 STR27-26L CAMP 29321351      (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW INTERCOSTAL ATTACHING ANGLE @FS581.00 STR27-26L IAW CRJ-900 S.R.M. REV 38  DATEJULY 25 2020 51-42-06-001-001-A01, 53-32-58-001-001-A02. DWG-SH670-33864 REV-NC.COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD
